Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 12, NWS Duluth, MN

June 24, 2021Ashland County, Bayfield County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at Jun 24, 2021, 2:43 AM CDT for Ashland County, Bayfield County, Wisconsin. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2021, 2:43 AM CDT (07:43 UTC)
Expired
Jun 24, 2021, 3:15 AM CDT
In force
32 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Ashland County, WI, Bayfield County, WI

The radar

The Duluth radar (KDLH), 123 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 2:47 AM CDTTSTM WND DMGRed Cliff, WITREE DOWN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 7.7 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2021-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2021-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
2027 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

870 
WUUS53 KDLH 240743
SVRDLH
WIC003-007-240815-
/O.NEW.KDLH.SV.W.0012.210624T0743Z-210624T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
243 AM CDT Thu Jun 24 2021

The National Weather Service in Duluth MN has issued a

* Severe Thunderstorm Warning for...
  Northeastern Bayfield County in northwestern Wisconsin...
  Northwestern Ashland County in northwestern Wisconsin...

* Until 315 AM CDT.

* At 242 AM CDT, a severe thunderstorm was located near Bayfield,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  La Pointe around 250 AM CDT.
  Madeline Island around 300 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4685 9045 4684 9052 4681 9055 4680 9060
      4676 9063 4673 9072 4662 9054 4663 9049
      4661 9044 4657 9044 4674 9106 4696 9100
      4689 9041
TIME...MOT...LOC 0742Z 283DEG 35KT 4681 9089 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

Huyck
2 follow-up statements
604 
WWUS53 KDLH 240753
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
253 AM CDT Thu Jun 24 2021

WIC003-007-240815-
/O.CON.KDLH.SV.W.0012.000000T0000Z-210624T0815Z/
Bayfield WI-Ashland WI-
253 AM CDT Thu Jun 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHEASTERN BAYFIELD AND NORTHWESTERN ASHLAND COUNTIES...

At 253 AM CDT, a severe thunderstorm was located over Madeline
Island, or 35 miles northwest of Ironwood, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Bayfield and northwestern Ashland Counties, including
the following locations... Big Bay State Park, Red Cliff Reservation,
Apostle Islands National Lake Shore and Bad River Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4685 9046 4684 9052 4681 9055 4679 9061
      4676 9064 4673 9072 4662 9054 4663 9049
      4661 9044 4657 9044 4671 9095 4694 9084
      4689 9042
TIME...MOT...LOC 0753Z 283DEG 35KT 4678 9073 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

Huyck
459 
WWUS53 KDLH 240810
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
310 AM CDT Thu Jun 24 2021

WIC003-007-240820-
/O.EXP.KDLH.SV.W.0012.000000T0000Z-210624T0815Z/
Bayfield WI-Ashland WI-
310 AM CDT Thu Jun 24 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BAYFIELD AND
NORTHWESTERN ASHLAND COUNTIES WILL EXPIRE AT 315 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4685 9046 4684 9052 4681 9055 4679 9061
      4676 9064 4673 9072 4662 9054 4663 9049
      4661 9044 4657 9044 4671 9095 4694 9084
      4689 9042
TIME...MOT...LOC 0810Z 283DEG 35KT 4675 9057 

$$

Huyck

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:01 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 24, 1:01 AM CDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
101 AM CDT Thu Jun 24 2021

.DISCUSSION...(This evening through Tuesday)
Issued at 417 PM CDT Wed Jun 23 2021

Summary: Mostly clear skies with strong southerly wind have
developed this afternoon. Showers and thunderstorms likely this
evening into Thursday morning with possible redevelopment Thursday
afternoon. Temperatures will be relatively normal for the
remainder of the work week.

Winds have been out of the south/southwest Wednesday afternoon
ahead of our next cold front that is currently over north central
North Dakota to northeastern Montana. Due to the strong southerly
winds, temperatures across the CWA have reached into the lower
80s with dew points in the low 50s.

Severe weather is possible this evening as showers and
thunderstorms develop along and west of the cold front as it moves
into Koochiching county by 00Z. Convective initiation will be
slightly elevated with MUCAPE values of 1000-1500 J/kg and Lapse
Rates of 6.5-7 C/km. Bulk shear values are near 35 to 45 knots
which favors supercell development. Strong southerly winds will
continue to help destabilize the atmosphere therefore 06Z MUCAPE
values will increase to around 1300 J/kg based on GFS and 2300
J/kg based on the NAM12. CAMS are indicating that discrete
supercells will combine into a line by Thursday morning over
northwest Wisconsin. Wind gusts up to 60 mph and hail to one inch
are possible with the stronger storms.

The cold front appears to become stationary over northwestern
Wisconsin leading to additional convective development by Thursday
afternoon. MUCAPE values of around 2100 J/kg can be found along
the front. There is a slight risk for our far southeastern county
in Wisconsin. Some soundings indicate a cap around 750mb which
supports the lack of convection with the NAMNEST.

After the front moves through temperatures will be closer to
normal for the remainder of the work week. Our next chance of
precipitation will be towards early next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 101 AM CDT Thu Jun 24 2021

Thunderstorms this morning will continue moving east-southeastward,
likely reducing VFR conditions to IFR as storms pass over the
terminal. Gusty winds up to 40 knots and small hail are going to
be the primary hazard this morning. A few storms may become
severe in DLH and HYR over the next few hours with gusts
exceeding 50 knots and hail up to 1 inch. LLWS will also be
possible in HYR this morning due to the strengthening of the low-
level jet. Showers and storms have already passed INL and BRD
with VFR conditions expected to continue throughout the period. As
the cold front sweeps across the area later this morning, expect
all terminals to improve to VFR as skies clear.

&&

.MARINE...
Issued at 952 AM CDT Wed Jun 23 2021

Winds will be out of the south/southwest 10 to 15 knots with
gusts to less than 25 knots. A cold front will be passing through
this evening into Thursday morning. Showers and thunderstorms will
likely develop along and west of the front and move southeastward
approaching Lake Superior after midnight. After the cold front
moves through the winds will switch to the northwest at 5 to 10
knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  62  80  57  78 /  70  10   0  10
INL  54  79  51  80 / 100   0  10  10
BRD  63  83  57  82 /  70   0  10  10
HYR  64  83  54  82 /  70  40  10  10
ASX  64  78  53  76 /  70  20  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

DISCUSSION...Eagle
AVIATION...Unruh
MARINE...Eagle
Hazardous weather outlook, Jun 23, 9:33 PM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Duluth MN
933 PM CDT Wed Jun 23 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-241130-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
933 PM CDT Wed Jun 23 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms this evening will become more widespread
overnight. Strong to severe storms are possible, with the greatest
risk south of a line from near Cass Lake to Grand Rapids to
Embarrass to Snow Bank Lake, including the Twin Ports, Brainerd
Lakes, and all of northwest Wisconsin. Large hail to a inch and a
half in diameter, damaging wind gusts to 65 mph, torrential
rainfall which may cause localized minor flooding, and frequent
cloud-to-ground lightning are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms will likely be ongoing Thursday morning near the
I-35 corridor of east-central Minnesota and over northwest
Wisconsin. A few storms may be strong during the morning. Storms
will redevelop along a cold front during the afternoon. Should
storms develop early enough, there will be a risk of severe
thunderstorms for a portion of northwest Wisconsin, including
Sawyer, Price, Ashland, and Iron counties, mainly south of a line
from around Exeland to Butternut to Hurley.

There are several chances of thunderstorms Friday evening through
early next week. While widespread severe weather is not
anticipated, a few storms may be strong.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed overnight through late Thursday
morning, and again Thursday afternoon.

LSZ121-140>148-150-241130-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
933 PM CDT Wed Jun 23 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Tonight

Scattered thunderstorms are likely after midnight over western
Lake Superior. Some storms may be severe with hail to one and a
half inches in diameter, frequent cloud-to-water lightning,
torrential rainfall which will reduce visibility to less than 1
mile, and gusty winds of up to 55 knots.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms may be ongoing Thursday morning and should weaken
and move onshore by late morning. A few storms may be strong to
severe.

There will be several more chances of thunderstorms over the
weekend and early next week. While widespread severe weather is
not anticipated at this time, a few storms may be strong.

Huyck

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Jun 24, 1:57 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Duluth MN
157 AM CDT Thu Jun 24 2021

MNZ038-WIZ001-006-007-240730-
Pine-Douglas-Washburn-Burnett-
157 AM CDT Thu Jun 24 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PINE...SOUTH
CENTRAL DOUGLAS...NORTHWESTERN WASHBURN AND NORTHEASTERN BURNETT
COUNTIES...

At 157 AM CDT, a strong thunderstorm was near Danbury, or 26 miles
east of Hinckley, moving east at 45 mph.

Wind gusts up to 40 mph, half inch diameter hail, heavy downpours,
and frequent cloud to ground lightning can be expected with this
storm.

Locations impacted include...
Webb Lake Wisconsin, Danbury, Markville, Cozy Corner, Riverside, and
Saint Croix State Park.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

Frequent cloud to ground lightning is occurring with this storm. Seek
shelter immediately inside a building or vehicle until this storm
passes.

LAT...LON 4599 9249 4613 9250 4621 9199 4595 9189
TIME...MOT...LOC 0656Z 258DEG 38KT 4608 9239

GSF
Special weather statement, Jun 24, 2:01 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Duluth MN
201 AM CDT Thu Jun 24 2021

MNZ037-240730-
Carlton/South St. Louis-
201 AM CDT Thu Jun 24 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. LOUIS COUNTY...

At 201 AM CDT, a strong thunderstorm was over Saginaw, or 10 miles
northeast of Cloquet, moving east at 45 mph.

Wind gusts up to 45 mph, penny size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

This storm will be near...
  Pike Lake Near Duluth around 210 AM CDT.
  Hermantown and Proctor around 215 AM CDT.
  Superior and City of Rice Lake around 225 AM CDT.
  Duluth and French River around 230 AM CDT.

Other locations impacted by this storm include Grand Lake, Cody, Park
Point, Wild Rice Lake, Twig, Munger, Congdon Park, Lakeside-Lester
Park, Spirit Valley and Central Hillside.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4671 9206 4675 9210 4673 9214 4680 9247
      4694 9242 4693 9187 4684 9190 4678 9203
      4672 9194 4669 9195
TIME...MOT...LOC 0701Z 278DEG 38KT 4686 9241

Huyck
Special weather statement, Jun 24, 2:04 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Duluth MN
204 AM CDT Thu Jun 24 2021

MNZ019-020-240730-
Central St. Louis-Southern Lake/North Shore-
204 AM CDT Thu Jun 24 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. LOUIS COUNTY...

At 204 AM CDT, a strong thunderstorm was 7 miles east of Cotton, or
28 miles north of Duluth, moving east at 45 mph.

Wind gusts up to 45 mph, penny size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

This storm will be near...
  Boulder Lake around 215 AM CDT.
  Island Lake around 220 AM CDT.

Other locations impacted by this storm include Shaw, Pequaywan Lake
and Comstock Lake.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4724 9181 4698 9189 4701 9205 4703 9207
      4702 9211 4709 9244 4727 9240
TIME...MOT...LOC 0704Z 280DEG 37KT 4717 9231

Huyck
Special weather statement, Jun 24, 2:13 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Duluth MN
213 AM CDT Thu Jun 24 2021

WIZ001>003-240745-
Douglas-Bayfield-Ashland-
213 AM CDT Thu Jun 24 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BAYFIELD...
NORTHEASTERN DOUGLAS AND NORTHWESTERN ASHLAND COUNTIES...

At 212 AM CDT, strong thunderstorms were along a line extending from
10 miles southeast of Beaver Bay, to 7 miles north of Herbster, to
near Port Wing, to 11 miles north of Maple, and moving east at 45
mph.

Wind gusts up to 40 mph, penny size hail, and frequent cloud to
ground lightning can be expected with these storms.

These storms will be near...
  Herbster around 220 AM CDT.
  Bayfield Peninsula Sea Caves and Cornucopia around 225 AM CDT.
  Sand Island around 230 AM CDT.
  Sand Bay around 235 AM CDT.
  Bayfield and Red Cliff around 240 AM CDT.
  Washburn, La Pointe and Madeline Island around 245 AM CDT.

Other locations impacted by these storms include Big Bay State Park,
Mouth Of Brule, Stockton Island, Apostle Islands National Lake Shore
and Red Cliff Reservation.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4680 9063 4668 9082 4655 9125 4673 9185
      4683 9139 4692 9121 4692 9109 4696 9109
      4702 9101 4704 9094 4702 9083 4712 9075
      4709 9067 4711 9061 4710 9055 4706 9052
TIME...MOT...LOC 0712Z 292DEG 40KT 4713 9117 4696 9124 4684 9138 4675
9171

Huyck
Special weather statement, Jun 24, 2:29 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Duluth MN
229 AM CDT Thu Jun 24 2021

MNZ020-037-WIZ001-002-240745-
Southern Lake/North Shore-Carlton/South St. Louis-Douglas-Bayfield-
229 AM CDT Thu Jun 24 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST.
LOUIS...WEST CENTRAL BAYFIELD AND NORTHERN DOUGLAS COUNTIES...

At 229 AM CDT, strong thunderstorms were along a line extending from
6 miles west of Knife River, to near French River, to Superior, to
near Oliver, and moving east at 45 mph.

Wind gusts up to 40 mph, penny size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.

These storms will be near...
  French River around 235 AM CDT.
  Knife River and Larsmont around 240 AM CDT.
  Hawthorne, Maple, Poplar and South Range around 245 AM CDT.

Other locations impacted by these storms include Park Point, Billings
Park, Gary New Duluth, Mouth Of Brule, Palmers, Lakeside-Lester Park,
Amnicon Lake, Spirit Valley, Central Hillside and Bennett.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4653 9234 4704 9193 4703 9157 4691 9176
      4687 9187 4678 9203 4676 9199 4673 9195
      4673 9179 4680 9158 4682 9144 4677 9145
      4662 9157 4639 9189
TIME...MOT...LOC 0729Z 283DEG 41KT 4697 9193 4686 9195 4671 9207 4658
9224

Huyck
Special weather statement, Jun 24, 2:38 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Duluth MN
238 AM CDT Thu Jun 24 2021

WIZ007-008-240815-
Sawyer-Washburn-
238 AM CDT Thu Jun 24 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WASHBURN AND
SOUTHWESTERN SAWYER COUNTIES...

At 237 AM CDT, an area of strong thunderstorms was over Spooner,
moving southeast at 40 mph.

Wind gusts up to 35 mph, half inch diameter hail, heavy downpours,
and frequent cloud to ground lightning can be expected with these
storms.

Locations impacted include...
Spooner, Hayward, Chippewa Flowage West, Shell Lake, Trego, Stone
Lake, Birchwood, Little Round Lake, Edgewater, Springbrook, Sarona,
Spooner Lake, Northwoods Beach, Chief Lake, Little Sissabagama Lake,
Grindstone Lake, Lampson, Sissabagama Lake, Lac Courte Oreilles, and
Stanberry.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

Frequent cloud to ground lightning is occurring with these storms.
Seek shelter immediately inside a building or vehicle until these
storms pass.

LAT...LON 4570 9203 4605 9192 4598 9128 4564 9147
TIME...MOT...LOC 0737Z 297DEG 36KT 4583 9186

GSF

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:44 AM CDTSpecial Weather StatementDLHBurnett31 min
Jun 24, 1:57 AM CDTSpecial Weather StatementDLHBurnett33 min
Jun 24, 2:01 AM CDTSpecial Weather StatementDLHDouglas29 min
Jun 24, 2:13 AM CDTSpecial Weather StatementDLHBayfield32 min
Jun 24, 2:29 AM CDTSpecial Weather StatementDLHDouglas16 min
Jun 24, 2:38 AM CDTSpecial Weather StatementDLHWashburn37 min
Jun 24, 2:50 AM CDTSpecial Weather StatementDLHBayfield, Douglas25 min
Jun 24, 3:11 AM CDTSpecial Weather StatementDLHBurnett34 min
Jun 24, 3:18 AM CDTSpecial Weather StatementDLHDouglas27 min
Jun 24, 3:25 AM CDTSpecial Weather StatementDLHPrice35 min
Jun 24, 3:47 AM CDTSpecial Weather StatementDLHBurnett, Washburn28 min
Jun 24, 3:54 AM CDTSevere Thunderstorm WarningDLHBurnett, Sawyer, Washburn36 min
Jun 24, 4:03 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Douglas27 min
Jun 24, 4:25 AM CDTSpecial Weather StatementDLHWashburn35 min
Jun 24, 4:32 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Sawyer28 min
Jun 24, 4:59 AM CDTSpecial Weather StatementDLHAshland31 min
Jun 24, 7:33 AM CDTSpecial Weather StatementDLHIron27 min
Jun 24, 2:57 PM CDTSpecial Weather StatementDLHRusk33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.